MathSciNet Relay Station
MathSciNet bibliographic data
MR2178963 (2006k:35193) 35L70 (35A07 35B30)
Smith, Hart F.; Tataru, Daniel Sharp local well-posedness results for the nonlinear wave equation. Ann. of Math. (2) 162 (2005), no. 1, 291–366.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement